# SDR 98ZZZX298

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2611
- Make and model: Bell 206L-1
- Aircraft serial: 45417
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Drive Link
- Part number: 206010336005
- Condition: Worn
- Location: M/R Mast
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY AT TWO PLACES.  SEE BELL MM L-3 FIG 62-21.  ON TEAR-DOWN, FOUND BEARINGS AND SPACERS WORN BEYOND LIMITS.  TOTAL TIME OF PARTS LESS THAN 1,000 HOURS/1 YEAR SINCE REPLACEMENT.
